# SDR RAIA201509130001

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 26,005 hours, 23,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 18 RIGHT SIDE INOPERATIVE.  MAINTENANCE REMOVED AND REINSTALLED LIGHT, OPS CHECKED GOOD, NO DEFECTS NOTED.
